# SDR SWIA201540913

- Difficulty date: March 4, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 473-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD PRESSURE FLOOR PANEL FS 473.15 TO 559 RBL 43 HAS CORROSION AROUND FASTENER HOLES.  C-CHECK RO 3/23/15, REPAIRED CORROSION DAMAGE ON RT OTBD PRESSURE FLOOR PANEL  FS 473.15 TO FS 559.0 RBL 43.  ORIGINAL THICKNESS .055", IN CHEM-MILL POSKET,  REMAINING THICKNESS .052" MATERIAL LOSS .003" WITHIN LIMIT REF REO.
